# SDR UPS01434858

- Difficulty date: January 12, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B620501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CORROSION ON SUPPORT PLATE UNDER PALLET LOCK TIE DOWN FITTING AT BS 1980 RBL 58.  FITTING REPLACED IAW SRM 51-30-02.
